# SDR 371PA0011

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 32,839 hours, 25,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 58782
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Emergency floor path lighting from row 20 to rear cabin Inop.  R&R cable assy and accomplished test per MM33-51-21. OK
